| Catalog Number |
8065753075 |
| Medical Device Problem Code |
No Device Output (1435)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A customer reported that, an ophthalmic operating system did not provide phacoemulsification (phaco) power.Procedure details and timing of the event are unknown.Details regarding patient harm has not been reported.Additional information has been requested but is not available at the time of this report.